Alert archive / Alabama / Excessive Heat Warnings in 2010
Excessive Heat Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this excessive heat warning at Aug 2, 2010, 3:21 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Aug 3, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2010, 3:21 PM CDT (20:21 UTC)
- In effect from
- Aug 3, 2010, 12:00 PM CDT
- Expired
- Aug 3, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this excessive heat warning went out at Aug 2, 12:43 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 2, 12:43 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1242 AM CDT MON AUG 2 2010
.MESOSCALE UPDATE...SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP
OVER INLAND AND COASTAL AREAS OF NORTHWEST FLORIDA...SOUTHWEST
ALABAMA AND SOUTHEAST MISSISSIPPI...GENERALLY NORTH AND EAST OF A
LINE STRETCHING FROM NAVARRE FLORIDA TO WAYNESBORO IN
MISSISSIPPI...MOVING SOUTH SOUTHWEST AT 5 TO 10 MPH. MODIFIED
SOUNDINGS ACROSS THE INTERIOR SECTIONS OF THE FORECAST DEPICT
MLCAPES AROUND 3000 J/KG THIS AFTERNOON WITH PWS UP TO 2.25 INCHES
OR SLIGHTLY HIGHER. SFC DEWPTS CONTINUE TO RANGE FROM 75 TO 78 F
WITH A WEAK SFC BOUNDARY WELL NORTH OF THE CWFA NOW...GENERALLY OVER
CENTRAL AND NORTHERN SECTIONS OF AL. LATEST SHORT RANGE GUIDANCE
SHOW A WEAK THETA E RIDGE RUNNING FROM NORTH TO SOUTH OVER THE DELTA
AREA NORTH OF MOB POSSIBLY AIDING THE PLACEMENT OF AFTERNOON
CONVECTION LATER ON. H7 FLOW/HEIGHTS SUGGEST MOVEMENT WILL CONTINUE
TO BE FROM NORTH TO SOUTH WITH A SOUTHWESTERLY MOVEMENT CLOSER TO
THE COAST. AS A RESULT WILL LIKELY SEE SOME DECENT COVERAGE...MOSTLY
SCATTERED...ACROSS NORTHERN AND EASTERN SECTIONS OF THE CWFA LATER
TODAY WITH A FEW STRONG STORMS POSSIBLE...35 TO 45 KT WIND
GUSTS...HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.
EXPECT CONVECTION TO LINGER INTO THE EARLY EVENING HOURS WEAKENING
QUICKLY AFTER SUNSET. 32/EE
**************************PREVIOUS DISCUSSION*********************
.SHORT TERM [TODAY AND TONIGHT]...LARGE UPPER LEVEL RIDGE OF HIGH
PRESSURE OVER THE DEEP SOUTH CONTINUES TO PROVIDE FOR A DANGEROUSLY
HOT AIRMASS TODAY. COMPRESSIONAL SINKING AND WARMING OFFERED BY THE
RIDGE ALOFT ALLOWS FOR RAPID HEATING TODAY. DAYTIME HIGHS ARE
FORECAST TO SURGE JUST ABOVE THE CENTURY MARK AGAIN FOR MANY AREAS
OVER THE INTERIOR. ALONG THE COAST AND BEACHES...SOUTHERLY FLOW OFF
THE GULF WILL KEEP THE DAYTIME HIGHS A FEW DEGREES LOWER THERE.
DAYTIME HEAT...WHEN COMBINED WITH AFTERNOON HUMIDITY...BRINGS THE
RETURN OF DANGEROUS HEAT INDICES RANGING FROM 110-113 DEGREES.
EXCESSIVE HEAT WARNINGS WILL REMAIN IN PLACE FOR TODAY.
LATEST SURFACE ANALYSIS INDICATES A WEAK FRONTAL BOUNDARY STRETCHING
EAST TO WEST FROM THE SOUTHEAST INTO ARKANSAS. SOUTH OF THIS
BOUNDARY...THE ENVIRONMENT BECOMES MORE UNSTABLE THROUGH THE DAY FOR
SHOWERS/TSTMS TO INITIATE. IT WILL BE A BATTLE BETWEEN THE RIDGE
ALOFT AND HOW MUCH COVERAGE OCCURS. RIGHT NOW...CONVERGENCE ALONG A
WEAK COASTAL SEA-BREEZE BOUNDARY SUPPORTS A MENTION OF LOW END
SCATTERED COVERAGES OF MAINLY AFTN STORMS OVER THE WESTERN FL
PANHANDLE. OVER THE INTERIOR...SE OF I-65...SCATTERED TSTMS ARE
POSSIBLE AS WELL WITH ISOLATED COVERAGES WEST OF THE INTERSTATE.
STORMS THAT DEVELOP LATER TODAY HAVE THE POTENTIAL OF BECOMING
STRONG...WITH BRIEF STRONG WIND GUSTS FROM 35 TO 45 MPH BEING
POSSIBLE. THE RISK OF SEVERE STORMS IS LOW BUT CAN STILL OCCUR ON AN
ISOLATED BASIS. /10
TODAYS WET MICROBURST RISK ASSESSMENT IS MODERATE.
LITTLE CHANGE FOR LOW TEMPERATURES TONIGHT. MID 70S OVER THE
INTERIOR TO NEAR 80 ALONG THE COAST AND BEACHES. /10
.LONG TERM [TUESDAY THROUGH SUNDAY]...LARGE UPPER HIGH PRESSURE
CENTERED OVER ARKANSAS ON TUESDAY WILL RETROGRADE WEST OVER THE
SOUTHERN PLAINS MID WEEK. FORECAST AREA WILL REMAIN UNDER THE
EASTERN PERIPHERY OF THE UPPER HIGH THROUGH FRIDAY. THE UPPER HIGH
WILL THEN WEAKEN OVER THE WEEKEND AS A LARGE UPPER TROUGH DIGS SOUTH
ALONG THE EASTERN CONUS SEABOARD.
SURFACE HIGH PRESSURE WILL BUILD ACROSS THE NORTHERN GULF OF
MEXICO...ALLOWING A SOUTHERLY WIND FLOW TO DEVELOP AND PERSIST
THROUGHOUT THE WEEK. A WEAK SURFACE TROUGH JUST NORTH OF THE
FORECAST AREA WILL GRADUALLY DISSIPATE THROUGH MID WEEK.
THE OPPRESSIVE HEAT WILL CONTINUE TO BE OUR MAIN CONCERN AS MOSTLY
SUNNY SKIES ALLOW HIGH TEMPERATURES TO REACH THE MID TO UPPER 90S
THROUGH WEDNESDAY. ON TUESDAY...MANY LOCATIONS ACROSS THE NORTHERN
HALF OF OUR FORECAST AREA SHOULD REACH OR BREAK THE CENTURY MARK.
THE COMBINATION OF THE HOT AFTERNOON TEMPS AND DEWPOINTS CLIMBING
INTO THE MID TO UPPER 70S WILL PUSH MAX HEAT INDICES TO BETWEEN 108
AND 112 DEGREES ON TUESDAY.
AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM NOON TO 6 PM
TUESDAY...AND WILL EITHER BE UPGRADED TO AND EXCESSIVE HEAT WARNING
OR DOWNGRADED TO A HEAT ADVISORY LATER TODAY. AN EXCESSIVE HEAT
WARNING OR HEAT ADVISORY WILL LIKELY BE REQUIRED FOR WEDNESDAY. MAX
HEAT INDICES ON WEDNESDAY ARE FORECAST TO REACH BETWEEN 105 AND 111
DEGREES. MAX HEAT INDICES ON THURSDAY ARE FORECAST TO REACH BETWEEN
102 AND 107 DEGREES.
LOW TEMPERATURES EACH NIGHT WILL BE IN THE MID TO UPPER 70S...AND
AROUND 80 DEGREES AT THE BEACHES THROUGH MID WEEK. DIURNAL DRIVEN
ISOLATED TO LOW-END SCATTERED SHOWERS OR THUNDERSTORMS WILL BE
POSSIBLE EACH DAY...MAINLY WEDNESDAY AND BEYOND AS THE UPPER HIGH
RETROGRADES BACK WEST AND THE LARGE UPPER TROUGH DIGS SOUTH ALONG
THE EASTERN CONUS SEABOARD. /22
&&
.MARINE...THE WEAK TROF OF LOW PRESSURE/FRONTAL BOUNDARY OVER THE
SOUTHERN STATES IS FORECAST TO BECOME ABSORBED THROUGH THE FIRST
HALF OF THE WEEK. THIS PROCESS OCCURS AS SYNOPTIC SCALE SOUTH TO
SOUTHWEST FLOW SETS UP ON THE WEST SIDE OF WESTERN ATLANTIC/SE
STATES SURFACE HIGH PRESSURE SYSTEM THIS WEEK. VERY LITTLE CHANGE
EXPECTED IN SEAS...WITH HEIGHTS 1 TO 2 FEET. /10
&&
.AVIATION [02/12Z ISSUANCE]...VFR CONDITIONS EXPECTED THRU 18Z. MID
AFTN TSRA POSSIBLE WITH POTENTIAL OF MVFR CIGS/VSBYS. VFR CONDITIONS
EXPECTED AFT 03.00Z. /10
&&
.FIRE...SURFACE HIGH PRESSURE WILL BUILD ACROSS THE NORTHERN GULF OF
MEXICO...ALLOWING A SOUTHERLY WIND FLOW TO DEVELOP AND PERSIST
THROUGHOUT THE WEEK. RELATIVE HUMIDITY VALUES WILL REMAIN HIGH...AND
HOT TEMPERATURES WILL CREATE A DEEP MIXING LAYER AND MODERATE TO
HIGH DISPERSIONS THROUGH MID WEEK. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 97 77 97 77 / 20 10 20 20
PENSACOLA 97 80 95 80 / 30 20 30 30
DESTIN 95 81 93 80 / 30 20 30 30
EVERGREEN 99 76 99 75 / 30 10 30 20
WAYNESBORO 101 76 99 76 / 10 05 20 10
CAMDEN 101 76 100 76 / 20 10 20 10
CRESTVIEW 98 76 97 76 / 30 20 30 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
EXCESSIVE HEAT WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
EXCESSIVE HEAT WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...EXCESSIVE HEAT WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
EXCESSIVE HEAT WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...NONE.
&&Hazardous weather outlook, Aug 2, 6:00 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT MON AUG 2 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CDT MON AUG 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE DEEP SOUTH WILL SUPPORT EXCESSIVE HEAT FOR THE GULF COAST THROUGH THE FIRST HALF OF THE WEEK. DANGEROUS AFTERNOON HEAT INDICES FROM 110 TO 113 DEGREES WILL INCREASE THE RISK OF HEAT RELATED ILLNESSES. DUE TO THE AMOUNT OF HEAT...MOISTURE AND INSTABILITY...ISOLATED TO SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE POSSIBLE. STORMS WILL MOVE SOUTHWARD. SOME OF THE STORMS COULD BE STRONG WITH BRIEF STRONG WIND GUSTS POSSIBLY UP TO AROUND 45 MPH AND DANGEROUS LIGHTNING. THE RISK OF SEVERE WEATHER IS MINIMAL...BUT CAN STILL OCCUR ON AN ISOLATED BASIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE PERIOD. THE MOST OPPRESSIVE DAYS DURING THE OUTLOOK PERIOD WILL COME TUESDAY AND WEDNESDAY WITH AFTERNOON HEAT INDICES RANGING FROM 108 TO 113 DEGREES. THE RISK OF HEAT RELATED ILLNESSES WILL REMAIN ELEVATED. ADDITIONALLY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS...DANGEROUS LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. 10
In the hours before
Special weather statement, Aug 2, 2:03 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 203 PM CDT MON AUG 2 2010 ALZ063-022000- LOWER MOBILE- 203 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY... AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES EAST OF DEES...MOVING WEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... DEES AND SEVEN HILLS THROUGH 300 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 2:23 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 223 PM CDT MON AUG 2 2010 ALZ062-022015- UPPER BALDWIN- 223 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT BALDWIN COUNTY... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHEAST OF LITTLE RIVER...MOVING WEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LITTLE RIVER AND BLACKSHER THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 2:26 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 226 PM CDT MON AUG 2 2010 ALZ057-058-022030- BUTLER-CRENSHAW- 226 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND CRENSHAW COUNTIES... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF HONORAVILLE...MOVING WEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... NORTHWESTERN CRENSHAW COUNTY THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 2:29 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT MON AUG 2 2010 ALZ059-022015- ESCAMBIA- INCLUDING THE CITIES OF...BREWTON... 229 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA COUNTY... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF KEEGO THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FOSHEE AND OSAKA THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 2:31 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TEXT... NATIONAL WEATHER SERVICE MOBILE AL 231 PM CDT MON AUG 2 2010 ALZ059-022015- ESCAMBIA- INCLUDING THE CITIES OF...BREWTON... 231 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA COUNTY... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF KEEGO. THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FOSHEE AND OSAKA THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 3:19 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 319 PM CDT MON AUG 2 2010 ALZ054-022115- WILCOX- 319 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT WILCOX COUNTY... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF MCBRYDES...MOVING SOUTHWEST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ACKERVILLE...ALLENTON...DARLINGTON AND DARLINGTON THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:10 PM CDT | Special Marine Warning | MOB | 35 min | |
| Aug 1, 8:40 PM CDT | Special Marine Warning | MOB | 35 min | |
| Aug 2, 3:11 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 49 min |
| Aug 2, 3:21 PM CDT | Excessive Heat Watch | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 24 hr |
| Aug 2, 4:15 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 45 min |
| Aug 2, 4:25 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 35 min |
| Aug 2, 4:32 PM CDT | Flash Flood Warning | MOB | Clarke, Monroe, Wilcox | 70 min |
| Aug 2, 4:44 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 30 min |
| Aug 2, 4:57 PM CDT | Special Marine Warning | MOB | 63 min |
Nearby
Excessive Heat Warnings in Alabama, 2010Excessive Heat Warnings in Mississippi, 2010Excessive Heat Warnings in Florida, 2010Every excessive heat warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.